| Catalog Number |
RONYX35008UX |
| Medical Device Problem Codes |
Device Dislodged or Dislocated (2923); Material Deformation (2976)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
01/01/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Year valid.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
During the procedure, an attempt was made to use one resolute onyx drug eluting stent to treat a lesion.It was reported that the stent became damaged/defective and a stent dislodgement occurred.No patient injury was reported.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.